Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Geometry within a linear spherical complex


Author: Percey F. Smith
Journal: Trans. Amer. Math. Soc. 2 (1901), 234-248
MSC: Primary 51M09
MathSciNet review: 1500566
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51M09

Retrieve articles in all journals with MSC: 51M09


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1901-1500566-6
PII: S 0002-9947(1901)1500566-6
Article copyright: © Copyright 1901 American Mathematical Society